GET THE APP

Algebra, Combinatorics and Dynamics | Journal of Generalized Lie Theory and Applications
..

Journal of Generalized Lie Theory and Applications

ISSN: 1736-4337

Open Access

Editorial

Pages: 0 - 0

On the Representation Spaces of the Jordanian Plane

Natalia K Iyudu

Share this article

Research Article

Pages: 0 - 0

Eggert's Conjecture for 2-Generated Nilpotent Algebras

Miroslav Korbela

Let A be a commutative nilpotent finitely-dimensional algebra over a field F of characteristic p > 0. A conjecture of Eggert says that p. dim A(p) dim A, where A(p) is the subalgebra of A generated by elements ap , a ∈ A. We show that the conjecture holds if A(p) is at most 2-generated.

Research Article

Pages: 0 - 0

Kazhdan Lusztig Cells in Infinite Coxeter Groups

Belolipetsky MV and Gunnells PE

Groups defined by presentations of the form â�¨s1,...,sn | si2 = 1, (sisj)mij = 1(i,j=1,...,n)â�© are called Coxeter groups. The exponents mi,j ∈ N ∪ { ∞ } form the Coxeter matrix, which characterizes the group up to isomorphism. The Coxeter groups that are most important for applications are the Weyl groups and affine Weyl groups. For example, the symmetric group Sn is isomorphic to the Coxeter group with presentation â�¨s1,...,sn | si2 = 1 (i=1,...,n),(sisi+1)3=1(i=1,...,n-1)â�©, and is also known as the Weyl group of type An-1.

Research Article

Pages: 0 - 0

Jordan delta-Derivations of Associative Algebras

Ivan Kaygorodov

We described the structure of jordan δ-derivations and jordan δ-prederivations of unital associative algebras. We gave examples of nonzero jordan 1/2 -derivations, but not 1/2 -derivations.

Research Article

Pages: 0 - 0

A Multivariate Weight Enumerator for Tail-biting Trellis Pseudocodewords

Nigel Boston

Tail-biting-trellis representations of codes allow for iterative decoding algorithms, which are limited in effectiveness by the presence of pseudocodewords. We introduce a multivariate weight enumerator that keeps track of these pseudocodewords. This enumerator is invariant under many linear transformations, often enabling us to compute it exactly. The extended binary Golay code has a particularly nice tail-biting-trellis and a famous unsolved question is to determine its minimal AWGN pseudodistance. The new enumerator provides an inroad to this problem.

Research Article

Pages: 0 - 0

Hardy Spaces on Compact Riemann Surfaces with Boundary

Zuevsky A

We consider the holomorphic unramified mapping of two arbitrary finite bordered Riemann surfaces. Extending the map to the doubles X1 and X2 of Riemann surfaces we define the vector bundle on the second double as a direct image of the vector bundle on first double. We choose line bundles of half-order differentials Δ1 and Δ2 so that the vector bundle 2 χ2 2 V X ⊗Δ on X2 would be the direct image of the vector bundle 1 1 χ ⊗Δ2 V X . We then show that the Hardy spaces 2, 1( ) ( 1, χ1 1) H J p S V ⊗Δ and 2, 2 ( ) ( 2, χ2 2) H J p S V ⊗Δ are isometrically isomorphic. Proving that we construct an explicit isometric isomorphism and a matrix representation χ2 of the fundamental group π1(X2, p0) given a matrix representation χ1 of the fundamental group π1(X1, p'0). On the basis of the results of Alpay et al. and Theorem 3.1 proven in the present work we then conjecture that there exists a covariant functor from the category ï��ï�� of finite bordered surfaces with vector bundle and signature matrices to the category of KreÄ­n spaces and isomorphisms which are ramified covering of Riemann surfaces.

Research Article

Pages: 0 - 0

N-Complex, Graded q-Differential Algebra and N-Connection on Modules

Viktor Abramov and Olga Liivapuu

It is well known that given a differential module E with a differential d we can measure the non-exactness of this differential module by its homologies which are based on the key relation d2=0. This relation is a basis for several important structures in modern mathematics and theoretical physics to point out only two of them which are the theory of de Rham cohomologies on smooth manifolds and the apparatus of BRST-quantization in gauge field theories.

Research Article

Pages: 0 - 0

Orthogonal Matrix Invariants

Lopatin AA

The orthogonal group acts on the space of several n × n matrices by simultaneous conjugation. For an infinite field of characteristic different from two, relations between generators for the algebra of invariants are described. As an application, the maximal degree of elements of a minimal system of generators is described with deviation 3.

Research Article

Pages: 0 - 0

Kaplansky's Type Constructions for Weak Bialgebras and Weak Hopf Algebras

Chebel Z and Makhlouf A

In this paper, we study weak bialgebras and weak Hopf algebras. These algebras form a class wider than
bialgebras respectively Hopf algebras. The main results of this paper are Kaplansky’s type constructions which lead to
weak bialgebras or weak Hopf algebras starting from a regular algebra or a bialgebra. Also we provide a classification
of 2-dimensional and 3-dimensional weak bialgebras and weak Hopf algebras. We determine then the stabilizer group
and the representative of these classes, the action being that of the linear group.

Research Article

Pages: 0 - 0

Existence Theorems in Linear Chaos

Stanislav Shkarin

Chaotic linear dynamics deals primarily with various topological ergodic properties of semigroups of continuous linear operators acting on a topological vector space. In this survey paper, we treat questions of characterizing which of the spaces from a given class support a semigroup of prescribed shape satisfying a given topological ergodic property. In particular, we characterize countable inductive limits of separable Banach spaces that admit a hypercyclic operator, show that there is a non-mixing hypercyclic operator on a separable infinite dimensional complex Fréchet space X if and only if X is non-isomorphic to the space ω of all sequences with coordinatewise convergence topology. It is also shown for any k ∈ N, any separable infinite dimensional Fréchet space X non-isomorphic to ω admits a mixing uniformly continuous group {Tt}t∈Cn T of continuous linear operators and that there is no supercyclic strongly continuous operator semigroup {Tt}t≥0 on ω. We specify a wide class of Fréchet spaces X, including all infinite dimensional Banach spaces with separable dual, such that there is a hypercyclic operator T on X for which the dual operator T′ is also hypercyclic. An extension of the Salas theorem on hypercyclicity of a perturbation of the identity by adding a backward weighted shift is presented and its various applications are outlined.

arrow_upward arrow_upward